Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 129, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 23, 2020, 3:54 PM EDT for Hancock County, Henry County, Indiana. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 23, 2020, 3:54 PM EDT (19:54 UTC)
- Expired
- Oct 23, 2020, 4:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, IN, Henry County, IN
The radar
The Indianapolis radar (KIND), 56 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 23, 3:54 PM EDT | HAIL 1 | 2 W Greenfield, IN | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
832
WUUS53 KIND 231954
SVRIND
INC059-065-232030-
/O.NEW.KIND.SV.W.0129.201023T1954Z-201023T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
354 PM EDT Fri Oct 23 2020
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southeastern Hancock County in central Indiana...
Southwestern Henry County in east central Indiana...
* Until 430 PM EDT.
* At 353 PM EDT, a severe thunderstorm was located over Greenfield,
or 17 miles north of Shelbyville, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greenfield, Knightstown, Shirley, Kennard, Wilkinson and Dunreith.
This includes Interstate 70 between mile markers 102 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3979 8563 3975 8563 3972 8580 3984 8582
3993 8552 3979 8542
TIME...MOT...LOC 1953Z 255DEG 27KT 3978 8573
HAIL...1.00IN
WIND...60MPH
$$
AW2 follow-up statements
158
WWUS53 KIND 232008
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
408 PM EDT Fri Oct 23 2020
INC059-065-232030-
/O.CON.KIND.SV.W.0129.000000T0000Z-201023T2030Z/
Hancock IN-Henry IN-
408 PM EDT Fri Oct 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN HANCOCK AND SOUTHWESTERN HENRY COUNTIES...
At 407 PM EDT, a severe thunderstorm was located 9 miles east of
Greenfield, or 20 miles south of Anderson, moving east at 30 mph.
This storm has a history of producing quarter sized hail.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greenfield, Knightstown, Shirley, Kennard, Wilkinson and Dunreith.
This includes Interstate 70 between mile markers 105 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3979 8563 3975 8563 3972 8580 3977 8581
3983 8574 3993 8552 3979 8542
TIME...MOT...LOC 2007Z 255DEG 27KT 3981 8559
HAIL...1.00IN
WIND...60MPH
$$
AW035
WWUS53 KIND 232027
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
427 PM EDT Fri Oct 23 2020
INC059-065-232037-
/O.EXP.KIND.SV.W.0129.000000T0000Z-201023T2030Z/
Hancock IN-Henry IN-
427 PM EDT Fri Oct 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK AND
SOUTHWESTERN HENRY COUNTIES WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3979 8563 3975 8563 3972 8580 3977 8581
3983 8574 3993 8552 3979 8542
TIME...MOT...LOC 2027Z 255DEG 27KT 3985 8541
$$
AWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 2:34 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Oct 23, 2:34 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
234 PM EDT Fri Oct 23 2020
.UPDATE...
The LONG TERM section has been updated below.
&&
.SYNOPSIS...
Issued at 350 AM EDT Fri Oct 23 2020
A cold front will pass through this afternoon and evening providing
another round of showers and thunderstorms for central Indiana.
There is a marginal risk for severe thunderstorms supported by
moderate instability. Showers should end shortly after nightfall
with a quick drop in temperatures. Cool temperatures look to stay
through the weekend with a few chances for rain next week.
&&
.NEAR TERM /Rest of Today/...
Issued at 957 AM EDT Fri Oct 23 2020
Update...
Just a hint of moisture flux on the back side of the high pressure
over the Southeast U.S. is interacting with some weak forcing from
a low level jet. So, there has been some persistent convective
activity ahead of the front this morning, mainly along an axis
stretching from Vincennes northeastward to Palestine. As a result,
trimmed Pops back a bit over the next few hours over the northwest
portions of central Indiana. Nonetheless, forecast is still on
track for showers and thunderstorms to fill in late this morning
as the cold front enters central Indiana. Threat continues to be
Marginal for most of the forecast area, but latest convective
outlook has extended the Slight risk a little farther
southwestward into the forecast area. Highest chances for severe
activity remain in the late afternoon/evening hours. Updated grids
have been sent.
Previous Discussion...
Current satellite imagery a low pressure system spinning over
Wisconsin. Sky cover should be light early this morning as the
dry air mass remains aloft. Although, this should quickly
deteriorate as warm moist air is advected over the region.
Southern and western portions of central Indiana could see some
isolated pop-up showers late this morning where strong isentropic
lift and an enhanced moisture plume coexist.
The main feature of notice today will be on a strong cold front
associated with the aforementioned low. Winds both ahead and behind
the front will be fairly strong with sustained winds around 10-15
mph and gusts upwards of 25 mph.
A fairly buoyant atmosphere supported by 1500 J/kg of CAPE and
steep lift out ahead of the front will help initiate showers and
thunderstorms this afternoon. A marginal risk of severe weather is
possible with these storms given moderate instability, and strong
850-700mb winds. Cool air aloft will also help reinforce lift and
hail formation. Main concern will be on any long lived updraft
out ahead of the front where it can tap into a moist surface layer
along with steeper low-level lapse rates. A quick low level shift
in winds from southerly to westerly could also help organize
stronger cells but greatest low level wind shear will reside in
northeast potions of the state.
There are some limiting factors with severe development this
afternoon. With the frontal gradient and propagation being rather
robust, the initiated showers may grow upscale behind the front
and therefor cutoff from the greatest surface moisture and
instability. Also, surface to 500mb bulk shear values less that 30
knots across central Indiana will be less than ideal for proper
storm organization. Even with a sharp wind shift in the lowest
levels, winds above 925mb will be fairly consistent creating an
environment lacking the proper shear needed for consistent updraft
tilt.
Even with severe thunderstorm development in question, widespread
showers and isolated thunderstorms look likely through out the
afternoon and into the evening. Peak rain timing looks to be between
3pm and 6pm with the last showers moving out of the region around
9pm. Depending on how quickly clouds develop throughout the morning,
temperatures should rise rapidly supported by strong WAA. Current
expectation are for afternoon temperatures to peak in the mid
70s, before quickly dropping following the passage of the front.
&&
.SHORT TERM /Tonight through Sunday Night/...
Issued at 350 AM EDT Fri Oct 23 2020
The cold front should be through the region by night fall with a few
lingering showers over eastern portions of central Indiana. The
temperature gradient looks to diminish slightly over Indiana as the
dynamic support of the upper level low pushes off to the north.
Even so, temperatures will quickly drop in the presence of
northerly flow. Expect overnight lows in the low 40s Friday
night. This cool airmass looks to stick around through the weekend
with highs in the mid to upper 50s and lows around 40.
The strong CAA from Friday's low will help create high pressure at
the surface over the Great Lakes region, drying out the atmosphere.
With this in mind, dry conditions along with mostly clear skies are
expected. Clear skies in the afternoon will help mix low level winds
to the surface, creating breezing conditions both Saturday and
Sunday. Low level winds are not expected to be overly strong but
with efficient mixing winds at the surface will be sustained
around 7-10 mph with gusts up to 20 mph.
&&
.LONG TERM (Monday Night Through Friday)...
Issued at 234 PM EDT Fri Oct 23 2020
Through Tuesday, central Indiana will remain in southwest flow
aloft with an upper low across the southwest USA. However, at the
surface, a front will be well south of the area, putting the area in
the cool side of the front.
As various impulses in the upper flow move across the area,
isentropic lift will occur above the cool air at the surface. Thus
expect chances for rain to continue through Tuesday.
Upper flow becomes more zonal on Wednesday, allowing some drier air
to work into the area, so will go with a dry forecast.
Guidance still differs on how an upper low will eject from the
southwest USA later in the week. The difference in timing will
affect rain chances Thursday and Friday. Given the uncertainty will
keep in some low PoPs most areas into Friday.
With the area on the cool side of the front through the period,
temperatures will be below average.
&&
.AVIATION (Discussion for the 231800Z TAF Issuance)...
Issued at 127 PM EDT Fri Oct 23 2020
IMPACTS: Showers and scattered thunderstorms through 00Z.
Predominant MVFR conditions for much of the period.
Lower conditions possible in convection.
Sharp wind shift to northwest most sites by 22Z.
DISCUSSION: Cold front is approaching with multiple areas of
convection around it. Front will move quickly east this afternoon
with a sharp wind shift with it. MVFR conditions will persist
through tonight.
CONFIDENCE: High confidence in showers, wind shift, and MVFR
conditions.
Medium confidence on timing of end of MVFR Saturday.
&&
.IND WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SYNOPSIS...Updike
NEAR TERM...Updike/TDUD
SHORT TERM...Updike
LONG TERM....Ryan
AVIATION...50Hazardous weather outlook, Oct 23, 4:46 AM EDT, 11 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 446 AM EDT Fri Oct 23 2020 INZ021-028>031-035>049-051>057-060>065-067>072-241000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 446 AM EDT Fri Oct 23 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Scattered thunderstorms mainly this afternoon and evening. A few storms may be severe with damaging winds the primary threat. Hazards: Damaging winds...large hail...brief heavy rainfall and lightning. Timing: Storms possible anytime through this evening...but the greatest risk for severe storms exists from 2 to 9 pm. Discussion: A strong cold front will sweep through central Indiana later this afternoon...bringing the threat for rain and a few severe thunderstorms. Much cooler air will spread across the region behind the front tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: A few thunderstorms are possible at times over parts of central Indiana Sunday afternoon through Monday. Discussion: A frontal boundary will set up near the Ohio River late weekend into early next week...with rain and embedded thunderstorms. Much cooler temperatures are expected this weekend through all of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible but not this afternoon and early evening. .STORM MOTION STATEMENT... The expected storm motion today is from the west-southwest at 40 to 50 mph. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Special weather statement, Oct 23, 3:09 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
309 PM EDT Fri Oct 23 2020
INZ045>047-054-232000-
Morgan IN-Putnam IN-Hendricks IN-Marion IN-
309 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...SOUTHERN
HENDRICKS...SOUTHWESTERN MARION AND SOUTHEASTERN PUTNAM COUNTIES
UNTIL 400 PM EDT...
At 309 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Plainfield, or 22 miles southwest of Indianapolis,
moving east at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Indianapolis, Plainfield, Beech Grove, Speedway, Mooresville,
Danville, Southport, Avon, Cloverdale, Monrovia, Clayton, Homecroft,
Rocky Ripple, Amo, Stilesville, Wynnedale, Spring Hill, Crows Nest,
Monument Circle and Belle Union.
LAT...LON 3963 8678 3986 8616 3967 8601 3963 8617
3963 8625 3962 8625 3950 8678
TIME...MOT...LOC 1909Z 252DEG 28KT 3964 8651
AWSpecial weather statement, Oct 23, 3:18 PM EDT, 36 minutes before
Special Weather Statement National Weather Service Indianapolis IN 318 PM EDT Fri Oct 23 2020 INZ053-061-062-232000- Owen IN-Greene IN-Monroe IN- 318 PM EDT Fri Oct 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONROE... SOUTHEASTERN OWEN AND NORTHERN GREENE COUNTIES UNTIL 400 PM EDT... At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near Linton, or 31 miles west of Bloomington, moving northeast at 35 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Bloomington, Linton, Bloomfield, Ellettsville, Worthington, Lyons, Switz City, Stinesville, Solsberry, Freedom and Whitehall. LAT...LON 3932 8665 3911 8652 3897 8718 3906 8720 TIME...MOT...LOC 1918Z 244DEG 31KT 3905 8709 AW
Special weather statement, Oct 23, 3:19 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
319 PM EDT Fri Oct 23 2020
INZ060-061-067-068-232000-
Daviess IN-Knox IN-Greene IN-Sullivan IN-
319 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...
NORTHEASTERN KNOX...SOUTHWESTERN GREENE AND NORTHERN DAVIESS COUNTIES
UNTIL 400 PM EDT...
At 319 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Russellville, or 10 miles northeast of Vincennes,
moving northeast at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Vincennes, Linton, Bicknell, Dugger, Lyons, Carlisle, Elnora,
Oaktown, Bruceville, Plainville, Sandborn, Edwardsport, Newberry,
Crane, Freelandville and Pleasantville.
LAT...LON 3869 8753 3874 8750 3877 8750 3877 8751
3878 8749 3882 8753 3885 8753 3886 8755
3888 8754 3890 8754 3890 8752 3892 8753
3896 8751 3897 8753 3908 8722 3892 8676
3890 8682 3890 8690 3888 8690
TIME...MOT...LOC 1919Z 244DEG 31KT 3879 8738
AWLocal storm report, Oct 23, 3:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 2 SSE PLAINFIELD 39.67N 86.37W
10/23/2020 E0.88 INCH HENDRICKS IN PUBLIC
AT 267 AND I 70 INTERCHANGE.
&&
AGMSpecial weather statement, Oct 23, 3:46 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Indianapolis IN 346 PM EDT Fri Oct 23 2020 INZ048-049-057-232030- Rush IN-Henry IN-Hancock IN- 346 PM EDT Fri Oct 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HANCOCK...NORTHWESTERN RUSH AND SOUTHWESTERN HENRY COUNTIES UNTIL 430 PM EDT... At 345 PM EDT, Doppler radar was tracking a strong thunderstorm over Greenfield, or 18 miles east of Indianapolis, moving east at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Greenfield, Knightstown, Spiceland, Shirley, Kennard, Wilkinson, Lewisville, Spring Lake, Dunreith, Cadiz and Greensboro. LAT...LON 3971 8587 3981 8590 3997 8543 3979 8533 TIME...MOT...LOC 1945Z 248DEG 26KT 3978 8580 AW
Special weather statement, Oct 23, 3:48 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
348 PM EDT Fri Oct 23 2020
INZ047-048-055-056-232030-
Johnson IN-Shelby IN-Hancock IN-Marion IN-
348 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...SOUTHWESTERN
HANCOCK...NORTHEASTERN JOHNSON AND SOUTHEASTERN MARION COUNTIES UNTIL
430 PM EDT...
At 348 PM EDT, Doppler radar was tracking a strong thunderstorm near
Greenwood, or 14 miles south of Indianapolis, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Indianapolis, Shelbyville, Greenwood, Franklin, Beech Grove,
Southport, New Whiteland, Cumberland, Whiteland, Bargersville, New
Palestine, Warren Park, Morristown, Homecroft, Fairland and
Boggstown.
LAT...LON 3951 8618 3974 8619 3982 8590 3971 8587
3973 8572 3955 8565
TIME...MOT...LOC 1948Z 255DEG 27KT 3957 8609
AWThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 1:47 PM EDT | Special Weather Statement | IND | Putnam | 43 min |
| Oct 23, 2:24 PM EDT | Special Weather Statement | IND | Marion | 51 min |
| Oct 23, 2:31 PM EDT | Special Weather Statement | IND | Tipton | 59 min |
| Oct 23, 2:36 PM EDT | Special Weather Statement | IND | Vigo | 39 min |
| Oct 23, 2:42 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 13 min |
| Oct 23, 2:58 PM EDT | Special Weather Statement | IND | Hamilton | 47 min |
| Oct 23, 3:07 PM EDT | Areal Flood Warning | IND | Hendricks, Putnam | 4 hr |
| Oct 23, 3:09 PM EDT | Special Weather Statement | IND | Marion | 51 min |
| Oct 23, 3:18 PM EDT | Special Weather Statement | IND | Greene | 42 min |
| Oct 23, 3:19 PM EDT | Special Weather Statement | IND | Daviess | 41 min |
| Oct 23, 3:44 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 46 min |
| Oct 23, 3:46 PM EDT | Special Weather Statement | IND | Hancock | 44 min |
| Oct 23, 3:48 PM EDT | Special Weather Statement | IND | Shelby | 42 min |
| Oct 23, 3:52 PM EDT | Areal Flood Warning | IND | Marion | 3 hr |
| Oct 23, 3:58 PM EDT | Special Weather Statement | IND | Delaware, Randolph | 62 min |
| Oct 23, 4:10 PM EDT | Special Weather Statement | IND | Jackson | 50 min |
| Oct 23, 4:18 PM EDT | Areal Flood Advisory | IND | Knox | 4 hr |
| Oct 23, 4:25 PM EDT | Special Weather Statement | IND | Rush | 50 min |
| Oct 23, 4:26 PM EDT | Special Weather Statement | IND | Daviess, Martin | 49 min |
| Oct 23, 4:58 PM EDT | Special Weather Statement | IND | Jackson, Lawrence | 47 min |
| Oct 23, 5:01 PM EDT | Special Weather Statement | IND | Bartholomew, Brown, Decatur | 44 min |
| Oct 23, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 36 min |
| Oct 23, 5:10 PM EDT | Tornado Warning | IND | Jackson, Jennings | 35 min |
| Oct 23, 5:25 PM EDT | Flash Flood Warning | IND | Jackson, Lawrence | 3 hr |
| Oct 23, 5:44 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 61 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.